Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Integration by substitution

Author: Gerald S. Goodman
Journal: Proc. Amer. Math. Soc. 70 (1978), 89-91
MSC: Primary 26A39
MathSciNet review: 0476952
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The author shows how N-functions provide a natural setting in which to establish the change of variables formula for Lebesgue or Denjoy/Perron integrals. By abolishing the need to pass to the limit under the integral sign, the validity of the classical formula is significantly extended, yielding new results even in the case of Lebesgue integrals.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A39

Retrieve articles in all journals with MSC: 26A39

Additional Information

PII: S 0002-9939(1978)0476952-9
Keywords: Integration by substitution, change of variables, chain rule, N-functions, Lebesgue integral, Denjoy integral, Perron integral
Article copyright: © Copyright 1978 American Mathematical Society